Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I had been on Accutane for about a month and I also take Adderall XR occasionally. I had a seizure at about 2:30 AM 3 days ago, I've never had a seizure and the adderall should have been mostly out of my system by then. I know seizures are listed as a possible side effect in the Accutane literature and I'm wondering if anyone else has had any experience like this...

I stopped taking the meds and I'm having to get and MRI and EEG and various other tests and I'm meeting w/ my derm on tuesday and hopefully we'll get some useful information from the tests I'm having to do.

yea, any info you guys can give me would be great though...

oh, and this is my second course of Accutane, the first one was about 3 years ago, so I'm not new to it, but this definitely threw me for a loop.

thanks, Tyler

Share this post


Link to post
Share on other sites

yea, apparently it is...

I'm alright now, I was just kinda out of it for a few days afterwards, but the MRI came back normal, so I guess nothing really went wrong?

Share this post


Link to post
Share on other sites

You take Adderall "occasionally"?

Well, visit the neurologist. A lot of things can cause seizures. Fluorescent lighting can cause seizures.

Share this post


Link to post
Share on other sites

oh wow, i'm sorry. my friend has seizures too, but he didn't have his first one till he was 18. i didn't know you can get them from accutane, are you shure it was from the accutane? they can be caused by a lot of things if you are prone to them.

Share this post


Link to post
Share on other sites

Frogamigo, by take adderall occasionally I mean that I am prescribed it and I chose not to take it a good deal of the time because I simply don't want to, if that answers your question

Guacamolly, I've been pretty good, really tired, but i've heard that's kinda typical after a seizure, and I'm not back on accutane, mainly because we don't know what caused the seizure yet, so I'm playing it safe for now.

Jordan, like I said, i don't know that the accutane caused it, I was just wondering if it's happened to anyone else here so I could maybe get an idea of what's going on and why. I'm not prone to seizure, this is the first one i've had, and no one in my family has ever had one that we know about...

Share this post


Link to post
Share on other sites

maybe you are prone to seizures, but didn't know it et, like i said, my friend got his first seizure at 18, with no family history, he's on some anti seizure med now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×